Show simple item record

dc.contributor.authorAmer Ramon, Rafael
dc.contributor.authorGiménez Pradales, José Miguel
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2017-06-13T15:21:57Z
dc.date.available2017-06-13T15:21:57Z
dc.date.issued2009-06
dc.identifier.citationAmer, R., Gimenez, J. Separability by semivalues modified for games with coalition structure. "RAIRO. Operations research", Juny 2009, vol. 43, núm. 2, p. 215-230.
dc.identifier.issn0399-0559
dc.identifier.urihttp://hdl.handle.net/2117/105390
dc.descriptionThe original publication is available at www.rairo-ro.org
dc.description.abstractTwo games are inseparable by semivalues if both games obtain the same allocation whatever semivalue is considered. The problem of separability by semivalues reduces to separability from the null game. For four or more players, the vector subspace of games inseparable from the null game by semivalues contains games different to zero-game. Now, for five or more players, the consideration of a priori coalition blocks in the player set allows us to reduce in a significant way the dimension of the vector subspace of games inseparable from the null game. For these subspaces we provide basis formed by games of a particular type.
dc.format.extent16 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Investigació operativa::Teoria de jocs
dc.subject.lcshGame theory
dc.subject.lcshCooperative games (Mathematics)
dc.subject.otherCooperative games
dc.subject.otherSemivalue
dc.subject.otherSemivalue modified for games with coalition structure
dc.subject.otherSeparability
dc.subject.otherMultilinear extension
dc.titleSeparability by semivalues modified for games with coalition structure
dc.typeArticle
dc.subject.lemacJocs, Teoria de
dc.subject.lemacJocs cooperatius (Matemàtica)
dc.contributor.groupUniversitat Politècnica de Catalunya. GRTJ - Grup de Recerca en Teoria de Jocs
dc.identifier.doi10.1051/ro/2009013
dc.subject.amsClassificació AMS::91 Game theory, economics, social and behavioral sciences::91A Game theory
dc.rights.accessOpen Access
local.identifier.drac758187
dc.description.versionPostprint (published version)
local.citation.authorAmer, R.; Gimenez, J.
local.citation.publicationNameRAIRO. Operations research
local.citation.volume43
local.citation.number2
local.citation.startingPage215
local.citation.endingPage230


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder